Evorel 50 HRT patched

I went to see the doctor last week because I feel really awful (migraines, hot flushes all the time). I had my last zoladex injection two months ago. She called gynaecology and they told her to put me on HRT. I also have the coil so no period and have hardly had them for 3.5 years.

So what I'm wondering is, should I use these or just sit it out? Is this going to help or cause more issues. My pain is slowly coming back again after a couple months being pain free. Gynaecologist was meant to see me a month ago and I still don't have an appointment. I don't have the option of seeing a endo specialist so I have to just call up every week complaining.

If I do take it, what should I expect. Going on holiday tomorrow so I'm scare to put a patch on in case it I get ill with it.

Thanks for reading!!! Any advice welcome please. Xx

5 Replies

oldestnewest
  • How old are you Sam, ??

    Could you change GPS,???

    I took zolodex, and had hrt along side it, I didn't have many side effect, so it might be worth a try,

    Good luck

  • How was it? Did you take it from day one? Was there symptoms from the HRT? When did you stop taking the HRT?

    I'm 28. Yes I could change GP but the other GP surgery have an even more stretches budget. I have been told my case would have to be taken to a bored to ask for a special referral which they will do if my current gynaecologist doesn't help me. I'm currently on my 3rd gynaecologist and third hospital. So they have been will to send me to everywhere in my catchment with the hope of finding someone who can help. Both my GP and myself have to show we have tried everything available before we ask to go someone where else. This is what I'm told anyway and we don't have PALS in Scotland so I don't have anyone to check with.

    The problem is that no one believes it's endo causing the pain.

  • Hi

    I had Evorel 50 patches when on zoladex and they did help hot flushes, mood swings and insomnia. HOWEVER when I saw BSGE specialist she took me off Evorel straight away as its oestregen only and that can help endo grow. Insisted on a combined HRT or Tibolone which is all synthetic

    This maybe different for me as I've had a hysterectomy and both ovaries removed but I'd ask GP gynae again if they are sure that's right one for you due to endo in the past.

    I've been seen by menopause clinic at Guys hospital and I appreciate thats miles away from you but they did tell me they are always happy to talk to GPs to help with prescriptions so maybe ask GP if they can ask for phone consultation just to be sure you aren't going to cause any other problems.

    As you are so young I think you need HRT to maintain bone strength and heart health whilst on zoladex. I'm 45 so a bit less of a problem I know. I use Menopace which you can buy at Boots or Holland & Barret and they are just herbal and seem to help with hot flushes and mood swings to a certain extent. Maybe try those first?

    Good luck.

  • Thank you.

    Yes the doctor said she called to ask because she had never heard of anyone getting HRT while on zoladex. (I know 😮😮😮 this is the sort of thing I have to deal with)

    The one that was prescribed is no longer made so I was then told this was the closest thing. I'm not convinced. I am no longer on zoladex, my last one was two months ago but the hot flushes, migraines are continuing to get worse.

    I just don't trust that I'm being put on the right thing but I'm not sleeping and haven't been sleeping for a while because of the flushes. I just want sleep and to be able to work without a migraine.

  • Bless you I'm sure. Try Panadol Night for a night or so. They are paracetamol and anti histamine and help me sleep. (With hot flushes or pain) Don't take for too many nights though as they stop working!!

    You should be able to get in boots. Or other pharmacies.

You may also like...